Alert archive / Kansas / Flash Flood Warnings in 2008

Flash Flood Warning 59, NWS Hastings, NE

July 7, 2008Osborne County, Rooks County, Smith County, Kansas

NWS Hastings, NE issued this flash flood warning at Jul 7, 2008, 5:53 PM CDT for Osborne County, Rooks County, Smith County, Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2008, 5:53 PM CDT (22:53 UTC)
Expired
Jul 7, 2008, 11:25 PM CDT
In force
6 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

Counties Osborne County, KS, Rooks County, KS, Smith County, KS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2008-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2008-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
271 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1312 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGID 072253
FFWGID
KSC141-163-183-080500-
/O.NEW.KGID.FF.W.0059.080707T2253Z-080708T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
553 PM CDT MON JUL 7 2008

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS
  NORTHEASTERN ROOKS COUNTY IN NORTH CENTRAL KANSAS
  SOUTH CENTRAL SMITH COUNTY IN NORTH CENTRAL KANSAS

* UNTIL MIDNIGHT CDT TUESDAY

* AT 551 PM CDT...HEAVY RAIN WAS REPORTED FROM A THUNDERSTORM OVER
  THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODSTON...
  PORTIS...HARLAN AND ALTON

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3956 9904 3963 9880 3967 9868 3956 9859
      3953 9857 3931 9909 3947 9924

$$

HEINLEIN
2 follow-up statements
000 
WGUS73 KGID 080249
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
939 PM CDT MON JUL 7 2008

KSC141-163-183-080500-
/O.CON.KGID.FF.W.0059.000000T0000Z-080708T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SMITH KS-ROOKS KS-OSBORNE KS-
939 PM CDT MON JUL 7 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHWESTERN OSBORNE...NORTHEASTERN ROOKS AND SOUTHEASTERN SMITH
COUNTIES...

AT 932 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING HEAVY RAIN OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALTON... 
PORTIS...HARLAN...AND CROOKED CREEK.  

RADAR ESTIMATES RAINFALL AMOUNTS OF TWO TO FOUR INCHES HAVE FALLEN 
IN THE WARNED AREA. A RAINFALL TOTAL OF 2.52 WAS RECORDED IN 
WOODSTON. ADDITIONAL RAINFALL AMOUNTS OF LESS THAN A QUARTER INCH 
ARE EXPECTED FOR THE REST OF THE NIGHT. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3956 9904 3963 9880 3967 9868 3956 9859
      3953 9857 3931 9909 3947 9924

$$

HEINLEIN
000 
WGUS73 KGID 080425
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1125 PM CDT MON JUL 7 2008

KSC141-163-183-080435-
/O.CAN.KGID.FF.W.0059.000000T0000Z-080708T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SMITH KS-ROOKS KS-OSBORNE KS-
1125 PM CDT MON JUL 7 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
OSBORNE...NORTHEASTERN ROOKS AND SOUTHEASTERN SMITH COUNTIES...

THUNDERSTORMS HAVE ENDED...AND THE THREAT OF FLASH FLOODING HAS
DIMINISHED.

LAT...LON 3956 9904 3963 9880 3967 9868 3956 9859
      3953 9857 3931 9909 3947 9924

$$

AWJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 3:41 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jul 7, 3:41 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
341 PM CDT MON JUL 7 2008

.SHORT TERM...TONIGHT THROUGH 12Z WEDNESDAY. MAIN FORECAST CONCERNS
WILL BE CHANCE FOR THUNDERSTORMS TONIGHT INTO TUESDAY AND
TEMPERATURES.

CURRENT RADAR HAS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE
NORTHERN PART OF THE FORECAST AREA...WHILE IN THE SOUTH
THUNDERSTORMS ARE ALREADY DEVELOPING. EXPECT THAT THE THUNDERSTORMS
WILL DEVELOP RAPIDLY ALONG AND BEHIND THE FRONT...IN ADVANCE OF AN
UPPER WAVE MOVING THROUGH THE REGION. THESE THUNDERSTORMS SHOULD
RAPIDLY BECOME SEVERE AS THE CAP ERODES THIS AFTERNOON. THE MAIN
THREAT WITH THESE STORMS WILL INITIALLY BE HAIL BUT AS THEY PROGRESS
THEY SHOULD FORM A LINE AND THEN WIND WILL BE THE MAIN THREAT. THE
THUNDERSTORMS WILL PUSH TO THE SOUTHEAST THIS EVENING WITH
THUNDERSTORMS REMAINING IN THE SOUTHEAST LATE TONIGHT.

THE FRONT WILL MOVE TO THE SOUTHEAST OF THE FORECAST AREA DURING THE
EVENING BUT WILL SLOW DOWN IN CENTRAL KANSAS. WITH THE FRONT
LINGERING NEAR THE FORECAST AREA SOME THUNDERSTORMS ARE POSSIBLE IN
THE SOUTHEAST TOMORROW MORNING BUT MAY LINGER INTO THE AFTERNOON IN
THE FAR SOUTHEAST. BY LATE TUESDAY AND TUESDAY NIGHT THE FRONT WILL
SAG FAR ENOUGH SOUTH SO THAT PRECIPITATION WILL END. AS THE UPPER
TROUGH MOVES TO THE EAST NORTHWEST FLOW WILL DEVELOP. THIS SHOULD
CONTINUE THROUGH TUESDAY NIGHT.

.LONG TERM...12Z WEDNESDAY THROUGH MONDAY. MAIN FORECAST CONCERNS
LIE WITH TEMPERATURES AND WEEKEND PRECIPITATION CHANCES.

NOT A LOT OF A SIGNIFICANT CHANGES IN THE OVERALL PATTERN ALOFT IN
THE EXTENDED PERIOD.  FLOW REMAINS ZONAL...A FLATTENED RIDGE REMAINS
OVER THE SOUTH CENTRAL AND SOUTHEASTERN PORTIONS OF THE CONUS...AND
THE MAIN UPPER LEVEL JET STAYS TO THE NORTH NEAR THE US/CANADA
BORDER.

LOOKING AT THE MID/END OF THE WORK WEEK TIMEFRAME...MODELS DO HINT
AT SCATTERED AREAS OF LIGHT PRECIPITATION DEVELOPING ON WEDNESDAY
AND CONTINUING INTO THE EVENING HOURS.  NO REAL STRONG FORCING
MECHANISM PRESENT...BUT MODELS DEPICT A WEAK RIPPLE IN THE MID LEVEL
FLOW ALONG WITH AN THETA E AXIS WORKING INTO THE REGION.  DECIDED TO
LEAVE FORECAST DRY...CONFIDENCE LOW AS SLIGHT DIFFERENCES BETWEEN
MODELS DO EXIST WITH TIMING/EXACT LOCATION...BUT THERE IS SOME
AGREEMENT WITH KEEPING THE PRECIPITATION JUST OUTSIDE OF THE CWA
BOUNDARY.  FOR THURSDAY AND FRIDAY...KEPT FORECAST DRY.  AS IS THE
CASE WITH THIS KIND OF PATTERN...NUMEROUS WEAKER AND QUICK MOVING
WAVES WORK THEIR WAY THROUGH THE FLOW AND ACROSS THE REGION...WITH
MODELS STRUGGLING WITH PINNING DOWN DETAILS AND NOT HAVING A WHOLE
LOT OF AGREEMENT.  AS FAR AS TEMPERATURES GO THROUGH THE REST OF THE
WORK WEEK...NO SIGNIFICANT FRONTS CROSS THROUGH THE REGION...MEANING
BASICALLY NO REAL BIG CHANGES...WITH HIGHS REACHING TO NEAR 90 AND
INTO THE MID 90S.

MORE INTERESTING PERIOD COMES DURING THE WEEKEND...WHEN NEXT BEST
CHANCE FOR PRECIPITATION ARRIVES.  A STRONGER SYSTEM CROSSES EAST
ALONG THE US/CANADIAN BORDER WILL PUSH A SURFACE FRONT THROUGH THE
PLAINS STARTING SATURDAY.  AS THIS FRONT MOVES SOUTH...IT EVENTUALLY
LOSES ITS PUSH FROM THE UPPER LEVEL SYSTEM AND BECOMES STALLED OUT
ACROSS THE CENTRAL PLAINS AND OUR CWA.  THIS WILL HELP TO PROVIDE A
FOCUS FOR SHOWER/THUNDERSTORM DEVELOPMENT THROUGH THE
WEEKEND...BEFORE ANOTHER UPPER LEVEL SHORTWAVE PROVIDES ENOUGH OF A
PUSH TO MOVE IT FURTHER SOUTH...LEAVING MONDAY DRY.  DID TREND
TEMPERATURES THROUGH THIS TIMEFRAME DOWN WITH PRECIPITATION POSSIBLE
AND MORE IN THE WAY OF CLOUDS...WITH HIGHS IN THE MID/UPPER 80S TO
NEAR 90.

&&

.PREV DISCUSSION... /ISSUED 1230 PM CDT MON JUL 7 2008/

AVIATION...SURFACE FRONT LOCATED VERY NEAR THE KGRI
TERMINAL...ALONG WITH WEAK MID LEVEL FORCING...WILL SERVE AS A
FORCING MECHANISM FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON.
THUNDERSTORM INITIATION IS EXPECTED AFTER 19Z...WITH THUNDERSTORM
ACTIVITY THEN PUSHING EAST / SOUTHEAST AWAY FROM KGRI BY 00Z. PREVAILING
SURFACE WINDS WILL REMAIN OUT OF THE SOUTHWEST PRE-FROPA...WITH
SURFACE WINDS TRANSITIONING TO THE NORTHWEST POST-FROPA...AND
EVENTUALLY THE NORTH / NORTHEAST BY EARLY MORNING TUESDAY. LOCALLY
VARIABLE SURFACE WINDS WILL INCREASE IN AND NEAR THUNDERSTORM
ACTIVITY. CLOUD BASES WILL GENERALLY BE NEAR 8000 FT AGL...WITH
BASES LOWERING TO NEAR 5000 FT AGL NEAR SHOWER AND THUNDERSTORM
ACTIVITY. BASES WILL LIFT AFTER 00Z AS CONDITIONS IMPROVE THROUGH
THE OVERNIGHT HOURS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 7, 4:19 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
419 PM CDT MON JUL 7 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
081200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
419 PM CDT MON JUL 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE EVENING...MOSTLY
ALONG A FRONT THROUGH FAR SOUTH CENTRAL NEBRASKA INTO NORTH
CENTRAL KANSAS. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE
SOUTHEAST OF A LINE FROM YORK THROUGH BEAVER CITY. IN THIS AREA
THUNDERSTORMS WILL QUICKLY BECOME SEVERE WITH LARGE HAIL TO THE
SIZE OF QUARTERS THE PRIMARY THREAT LATE THIS AFTERNOON. INTO THIS
EVENING STORMS ARE EXPECTED TO FORM INTO A LINE AND WIND GUSTS TO
70 MPH WILL BECOME THE PRIMARY THREAT.

THE THREAT FOR SEVERE WEATHER TO THE NORTHWEST OF A LINE FROM YORK
TO BEAVER CITY WILL BE ISOLATED. THUNDERSTORMS WILL DEVELOP
QUICKLY WITH HAIL THE PRIMARY THREAT INTO THE EARLY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL CONTINUE IN THE FAR SOUTHEAST PORTION OF THE
OUTLOOK AREA ON TUESDAY.

THUNDERSTORMS RETURN TO THE FORECAST SATURDAY THROUGH SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH THIS EVENING MAINLY SOUTH
OF A LINE FROM YORK TO BEAVER CITY.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Jul 7, 4:26 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
426 PM CDT MON JUL 7 2008

KSZ006-007-NEZ085-086-072200-
JEWELL-NUCKOLLS-SMITH-WEBSTER-
426 PM CDT MON JUL 7 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  NORTHERN JEWELL COUNTY IN NORTH CENTRAL KANSAS
  NORTHEASTERN SMITH COUNTY IN NORTH CENTRAL KANSAS
  NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA
  SOUTHEASTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA

AT 422 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NELSON TO BOSTWICK
TO 6 MILES NORTH OF ESBON...AND MOVING EAST AT 25 MPH.

* THUNDERSTORMS WILL BE NEAR...
  SUPERIOR BY 435 PM CDT
  OAK BY 440 PM CDT
  WEBBER BY 450 PM CDT
  LOVEWELL STATE PARK BY 455 PM CDT

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, Jul 7, 4:55 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
455 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             BOSTWICK                40.04N 98.18W
07/07/2008  E1.00 INCH       NUCKOLLS           NE   PUBLIC

&&

JCB
Local storm report, Jul 7, 5:00 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
500 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             SUPERIOR                40.02N 98.07W
07/07/2008  E1.00 INCH       NUCKOLLS           NE   BROADCAST MEDIA

0458 PM     TSTM WND GST     SUPERIOR                40.02N 98.07W
07/07/2008  E60 MPH          NUCKOLLS           NE   BROADCAST MEDIA

&&

JCB
Special weather statement, Jul 7, 5:16 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
516 PM CDT MON JUL 7 2008

NEZ087-072245-
THAYER-
516 PM CDT MON JUL 7 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  SOUTHERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA

AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DESHLER...OR 36 MILES NORTH OF CONCORDIA...
AND MOVING EAST AT 32 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  CHESTER BY 525 PM CDT
  HEBRON BY 530 PM CDT
  HUBBELL BY 540 PM CDT
  GILEAD BY 545 PM CDT

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, Jul 7, 5:29 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
529 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     LOVEWELL STATE PARK     39.89N 98.03W
07/07/2008  E60 MPH          JEWELL             KS   PARK/FOREST SRVC

            HIGH WINDS LASTED FROM APPROXIMATELY 510 TO 525 PM WITH
            ESTIMATED GUSTS NEAR 60 MPH.

&&

ODER
Special weather statement, Jul 7, 5:47 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
547 PM CDT MON JUL 7 2008

KSZ007-072315-
JEWELL-
547 PM CDT MON JUL 7 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  NORTHERN JEWELL COUNTY IN NORTH CENTRAL KANSAS

AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BURR OAK...OR 28 MILES NORTH OF BELOIT...AND
MOVING EAST AT 31 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  MONTROSE BY 600 PM CDT
  LOVEWELL STATE PARK BY 605 PM CDT
  FORMOSO BY 610 PM CDT

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 3:44 PM CDTSevere Thunderstorm WarningGIDJewell, Smith46 min
Jul 7, 4:34 PM CDTSevere Thunderstorm WarningGIDJewell, Smith41 min
Jul 7, 5:06 PM CDTSevere Thunderstorm WarningGIDRooks39 min
Jul 7, 5:12 PM CDTSevere Thunderstorm WarningGIDJewell33 min
Jul 7, 5:13 PM CDTSevere Thunderstorm WarningGIDOsborne, Rooks, Smith47 min
Jul 7, 5:38 PM CDTFlash Flood WarningGIDRooks6 hr
Jul 7, 6:00 PM CDTAreal Flood AdvisoryGIDJewell4 hr
Jul 7, 6:06 PM CDTSevere Thunderstorm WarningGIDSmith39 min
Jul 7, 6:12 PM CDTSevere Thunderstorm WarningGIDPhillips, Rooks14 min
Jul 7, 6:30 PM CDTFlash Flood WarningGIDJewell5 hr

Nearby

Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.